# SDR SWAA2015120746848

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 39,387 hours, 19,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD GIRT BAR RETAINING HOOK LOOSE.  SECURED HOOK IAW SRM.
